Ampol Plus

৳ 0

Indications:

The indications of Ampol Plus are as follows:

1. Headache 2. Migraine 3. Toothache 4. Neuralgia 5. Feverishness 6. Period pain 7. Sore throat 8. Back ache 9. Help reduce temperature 10. Fever & Cold.

Composition:

Ampol Plus: Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.

Therapeutic Class: Analgesic & Antipyretic

Generic Name: Paracetamol BP  & Caffeine BP

Trade Name:

 

Category: Tag:

Description

Pharmacology: Ampol Plus (Paracetamol & Caffeine) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, cannot tolerate aspirin or other analgesics. The presence of Caffeine increases the effectiveness of Paracetamol.

Dosage & Administration:

Adult: 1 – 2 tablets every 4 to 6 hours. Maximum dose 4 gm (8 tablets in 24 hours) daily.

Contraindiction: Known or unknown hypersensitivity to Paracetamol & Caffeine or any other components of it. Warning & Precautions: Paracetamol & Caffeine should be given cautiously in the following cases: patients with hepatic or renal failure, patients taking other hepatotoxic medication. Prolonged use of the drug without consulting a physician should be avoided.

Side Effects:

a) Common: Side effects of Paracetamol are usually mild, though hematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported.

b) Rare: Pancreatitis, skin rashes, and other allergic reactions occur occasionally

Use in Pregnancy & Lactation: Pregnant mothers should consult with doctors before taking Paracetamol & Caffeine. Paracetamol & Caffeine can be taken whilst breast feeding.

Use in Children: Tablet not recommended for children below 12 years.

Drug Interaction:

a) With medicine: It increases the effect of chloramphenicol and coumarin anticoagulant. Risk of hepatotoxicity of Paracetamol may be increased in alcoholics or in patients taking other anti-epileptic medications.

b) With Food and others: When it takes with food or empty stomach the rate of absorption might be changed. Over Dose: Symptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 40 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.

Storage: Store below 30°c, protect from light and moisture. Keep all medicines out of the reach of the children. Packing: Ampol Plus: Box contains 200 tablets in blister pack.

Additional information

Weight

500 mg

Reviews

There are no reviews yet.

Be the first to review “Ampol Plus”

Your email address will not be published. Required fields are marked *